| Catalog Number |
2N9106 |
| Medical Device Problem Code |
Illegible Information (4050)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/04/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the ink on an unspecified quantity of chemo-aide dispensing pins wiped right off and made a huge mess and made it impossible to read.This was discovered prior to patient use, upon receiving the product.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
E1: initial reporter phone no.Additional: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information was added to h4, h6, and h10.H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.